Researcher Page

사진

Choi, Suhyoung (최서영) C-1626-2011

Department
Department of Mathematical Sciences(수리과학과)
Website
http://math.kaist.ac.kr/~schoiHomePage
Research Area
Topology

Keyword Cloud

Reload 더보기
1

Deformations of convex real projective manifolds and orbifolds

Choi, Suhyoungresearcher; Lee, Gye-Seon; Marguis, Ludovic, Advanced Lectures in Mathematics, v.40, pp.263 - 310, 2018-10

2

TOPOLOGICAL TAMENESS OF MARGULIS SPACETIMES

Choi, Suhyoungresearcher; Goldman, William, AMERICAN JOURNAL OF MATHEMATICS, v.139, no.2, pp.297 - 345, 2017-04

3

Projective deformations of weakly orderable hyperbolic Coxeter orbifolds

Choi, Suhyoungresearcher; Lee, Gye-Seon, GEOMETRY TOPOLOGY, v.19, no.4, pp.1777 - 1828, 2015-08

4

The definability criteria for convex projective polyhedral reflection groups

Choi, Kanghyun; Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.175, no.1, pp.323 - 346, 2015-04

5

Projective deformations of hyperbolic Coxeter 3-orbifolds

Choi, Suhyoungresearcher; Hodgson, Craig D.; Lee, Gye-Seon, GEOMETRIAE DEDICATA, v.159, no.1, pp.125 - 167, 2012-08

6

SPHERICAL TRIANGLES AND THE TWO COMPONENTS OF THE SO(3)-CHARACTER SPACE OF THE FUNDAMENTAL GROUP OF A CLOSED SURFACE OF GENUS 2

Choi, Suhyoungresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.22, no.9, pp.1261 - 1364, 2011-09

7

The number of small covers over cubes

Choi, Suyoung, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.8, no.4, pp.2391 - 2399, 2008

8

Maximal tubes under the deformations of 3-dimensional hyperbolic cone-manifolds

Choi, Suhyoungresearcher; Lee, J, SIBERIAN MATHEMATICAL JOURNAL, v.47, no.5, pp.955 - 974, 2006-09

9

The deformation spaces of projective structures on 3-dimensional Coxeter orbifolds

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.119, no.1, pp.69 - 90, 2006-04

10

The deformation spaces of convex RP2-structures on 2-orbifolds

Choi, Suhyoungresearcher; Goldman, WM, AMERICAN JOURNAL OF MATHEMATICS, v.127, no.5, pp.1019 - 1102, 2005-10

11

Geometric structures on orbifolds and holonomy representations

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.104, no.1, pp.161 - 199, 2004-03

12

The Chern conjecture for affinely flat manifolds using combinatorial methods

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.97, no.1, pp.81 - 92, 2003-03

13

Geometric structures on low-dimensional manifolds

Choi, Suhyoungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.2, pp.319 - 340, 2003-03

14

The Decomposition and Classification of Radiant Affine 3-Manifolds

Choi, Suhyoungresearcher, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.154, no.730, pp.1 - 1, 2001-11

15

The universal cover of an affine three-manifold with holonomy of shrinkable dimension <= two

Choi, Suhyoungresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.11, no.3, pp.305 - 365, 2000-05

16

The convex and concave decomposition of manifolds with real projective structures

Choi, Suhyoungresearcher, MEMOIRES DE LA SOCIETE MATHEMATIQUE DE FRANCE, no.78, pp.1 - 102, 1999

17

The classification of real projective structures on compact surfaces

Choi, Suhyoungresearcher; Goldman, WM, BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, v.34, no.2, pp.161 - 171, 1997-04

18

Geometric structures on manifolds and holonomy-invariant metrics

Choi, Suhyoungresearcher; Lee, H, FORUM MATHEMATICUM, v.9, no.2, pp.247 - 256, 1997

19

The Margulis lemma and the thick and thin decomposition for convex real projective surfaces

Choi, Suhyoungresearcher, ADVANCES IN MATHEMATICS, v.122, no.1, pp.150 - 191, 1996-09

20

Convex decompositions of real projective surfaces. III: for closed or nonorientable surfaces

Choi, Suhyoungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.4, pp.1139 - 1171, 1996-04

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0